Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Taking crestor. Started getting heart burn. Is this the side effects of taking medicine?

User rating for this question
Excellent
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Question
I am taking Crestor ; I just started. This is my second pill and I am on a very low dose of 5mg every other day. Since taking it I have been getting heart burn. Is this a probable side effect and if so will it go away with continued usage?
Posted Sat, 18 Aug 2012 in Medicines and Side Effects
 
 
Answered by Dr. Ram Choudhary 19 minutes later
Hi XXXXXX
Welcome to healthcare magic!
You are already being treated for GERD.
Please continue the treatment and the heartburn would settle down in about 10 days time.
Crestor should be taken at night time.
Make sure that you remain in upright posture after major meals and medications for about 2hours. Because going to bed immediately after meals is an important cause for GERD related esophagitis.
I hope this advise would be helpful for you.
Still if you have any queries or doubts, please write me back,
I would be happy to solve them.

Wish you a great health!
Above answer was peer-reviewed by
 
Follow-up: Taking crestor. Started getting heart burn. Is this the side effects of taking medicine? 16 minutes later
I understand I am being treated for Gerd however this is not a reflux feeling. This is heartburn which I have not had before. I feel a mild burning in my chest. My question is to know if this is a side effect of the medication as I only have taken two pills 5mg each or is it just a conicidence?
 
 
Answered by Dr. Ram Choudhary 9 minutes later
Hi XXXXXX

Welcome back to healthcare magic Physicians!
The Rosuvastatin is known to cause dyspepsia(nausea,pain abdomen, abdomen distension etc.) in some patients, more so in those who are susceptible one.
I think the advise would be helpful for you.

If you still have queries if any, please feel free to communicate back.

And if satisfied with my solution then please accept the answer and take a moment to post your view in the Review Section about my Clinical skills!

Wish you a great XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor